MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STERILE LUER LOCK TO URETHERA; DISPENSER, LIQUID MEDICATION

BAXTER HEALTHCARE CORPORATION STERILE LUER LOCK TO URETHERA; DISPENSER, LIQUID MEDICATION
Catalog Number H93813501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred during the unspecified date of (b)(6) 2020.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that twenty (20) units of luer lock-to-urethral catheter tip adapters leaked between the adapter and catheter.This occurred during infusions with meromyosin and gemcitabine.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
STERILE LUER LOCK TO URETHERA
Common Device Name
DISPENSER, LIQUID MEDICATION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10992994
Report Number1416980-2020-07710
Device Sequence Number14322218
Product Code KYX
UDI-Device Identifier00085412478296
UDI-Public(01)00085412478296
Combination Product (Y/N)Y
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Catalogue NumberH93813501
Device Lot Number60206078
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1